Paper published in a journal (Scientific congresses, symposiums and conference proceedings)
Towards Integration on Colored Supermanifolds
Poncin, Norbert
2016In Banach Center Publications, 110, p. 201-217
Peer reviewed
 

Files


Full Text
IntZ2nManOrbi.pdf
Author preprint (425.52 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Poncin, Norbert ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Towards Integration on Colored Supermanifolds
Publication date :
December 2016
Event name :
Geometry of Jets and Fields
Event date :
10-16 May 2015
By request :
Yes
Audience :
International
Journal title :
Banach Center Publications
ISSN :
1730-6299
Publisher :
PWN, Warszawa, Poland
Special issue title :
Proceedings of the conference 'Geometry of Jets and Fields'
Volume :
110
Pages :
201-217
Peer reviewed :
Peer reviewed
Available on ORBilu :
since 21 September 2015

Statistics


Number of views
359 (126 by Unilu)
Number of downloads
368 (46 by Unilu)

Bibliography


Similar publications



Contact ORBilu